# SDR DALA13016445802

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 38,335 hours, 12,739 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION FITTING H-BLOCK ON ACFT SIDE AT ALL 4 FUSE PIN HAT BUSHINGS PITTED.  REMOVED ALL BUSHINGS, CLEANED BORES/FACES.  MACHINED LOWER INBD AND OTBD BORES TO REMOVE CORROSION AND INSPECTED.  STANDARD BUSHINGS FABRICATED ON ERA 513709-14AD. BUSHINGS INSTALLED IAW CMM 57-54-36 AND ER/A 14-513709.
